# SDR SWAA2022030462750

- Difficulty date: March 14, 2019
- Submitted: March 7, 2022
- Operation: Air carrier
- Aircraft: N551WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30280
- Aircraft time: 56,087 hours, 34,534 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Filler
- Condition: Corroded
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** AT FWD PASSENGER CABIN ON RADIUS FILLER BS360 RBL43 WL208.1. / REMOVED AND REPLACED FWD PASSENGER CABIN RADIUS FILLER AT BS 360 RBL 43 WL 208.1 DUE TO NO ALLOWABLE LIMIT FOUND IN THE SRM FOR THIS ITEM IAW SRM 51-10-02-0G-0 AND SRM 51-40-02-0G-0
